# SDR WX0A2022091674246

- Difficulty date: September 15, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 33,754 hours, 22,777 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 798470
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EQUIPMENT CHECK L2 AND R2 DOOR EMERGENCY EXITS SIGN LIGHTS FOUND INOP / REMOVED AND REPLACED THE BATTERY OF THE AFT   EPSU  IAW A320 AMM 33-51-38-000-002-A REMOVAL AND  33-51-38-400-002-A INSTALL , OPS CHECKED GOOD"
